Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Deville, Robert and Jaramillo Aguado, Jesús Ángel (2008) Almost classical solutions of Hamilton-Jacobi equations. Revista Matemática Iberoamericana, 24 (3). pp. 989-1010. ISSN 0213-2230

Azagra Rueda, Daniel and Deville, Robert (2001) James' Theorem Fails for Starlike Bodies. Journal of Functional Analysis , 180 (2). pp. 328-346. ISSN 0022-1236

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar and Deville, Robert (2003) On the range of the derivatives of a smooth function between Banach spacesy. Mathematical Proceedings of the Cambridge Philosophical Society, 134 (1). pp. 163-185. ISSN 1469-8064

Deville, Robert and Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (1999) Renormings of L-p(L-q). Mathematical Proceedings of the Cambridge Philosophical Society, 126 (1). pp. 155-169. ISSN 0305-0041

Azagra Rueda, Daniel and Deville, Robert (1997) Subdifferential rolle’s and mean value inequality theorems. Bulletin of the Australian Mathematical Society, 56 (2). pp. 319-329. ISSN 0004-9727

This list was generated on Sat Oct 25 19:28:57 2014 CEST.